# SDR SWI202402190121

- Difficulty date: December 6, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: CC670387251
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR TRACKS AFT WORN/DENTED   (C-CHECK RO 2/18/2024)   COMPLETED REPLACEMENT OF THE AFT CARGO DOOR AFT TRACK. REF: CRJ-700 S.R.M. 53-61-58-201-002-A01. COMPLIED WITH REO-670-53-62-102 REV-A DATED: 2016-10-12. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
